m+Medelevator.RU
← Поиск публикаций
Irish journal of psychological medicine · 2003

Deterioration in renal function following commencement of citalopram.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mayfield Neil, Anderson Kay, Rodger Colin

Аннотация

We report the case of an 85 year old woman, admitted to hospital with a two month history of a depressive illness. Within one week of commencing treatment with citalopram 20mg daily, she had developed a widespread rash, bilateral ankle oedema and a range of biochemical and haematological abnormalities, including marked elevations of plasma urea and creatinine and increased neutrophil and eosinophil counts. Following withdrawal of citalopram, her physical state returned to normal within two weeks. The episode is suggestive of acute interstitial nephritis triggered by citalopram, a phenomenon not previously reported in association with the selective serotonin reuptake inhibitors.